# SDR AALA202110279023

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 50,148 hours, 19,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2R RED CABIN PRESSURE WARNING LIGHT FLASHING DURING CLIMB, ECAM SHOWED 2R DOOR SLIDE NOT ARMED. RETORQUED GIRT BAR FLEXIBLE CONTROL ASSEMBLY IAW AMM 52-11-22, OPS CHECK GOOD.
